# SDR 2016FA0000668

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: General aviation
- Propeller: Hartzl HCC4YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: HCC4YR2
- Part serial: FH665
- Condition: Cracked
- Location: Propeller
- Part time: 1,808 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIQUID PENETRANT AND VISUAL INSPECTION THAT REVEALED SEVERAL CRACKS IN THE BLADE ARM OF THE ENGINE SIDE HUB HALF. HUB CONDEMNED AND SENT TO MANUFACTURER FOR EXAMINATION.
